Radiation therapy for spinal epidural metastases with complete block Journal Article


Authors: Tomita, T.; Galicich, J. H.; Sundaresan, N.
Article Title: Radiation therapy for spinal epidural metastases with complete block
Journal Title: Acta Oncologica
Volume: 22
Issue: 2
ISSN: 0284-186X
Publisher: Informa Healthcare  
Date Published: 1983-01-01
Start Page: 135
End Page: 143
Language: English
DOI: 10.3109/02841868309134353
PROVIDER: scopus
DOI/URL:
Notes: Export Date: 1 October 2014 -- Source: Scopus
Altmetric
Citation Impact
MSK Authors